Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 483568, 12 pages
Research Article

Finite-Horizon Optimal Control of Discrete-Time Switched Linear Systems

Qixin Zhu1,2,3 and Guangming Xie1,2

1The Center for System and Control, College of Engineering, Peking University, Beijing 100871, China
2School of Electrical and Electronic Engineering, East China Jiaotong University, Nanchang 330013, China
3Department of Mechanical and Electrical Engineering, Suzhou University of Science and Technology, Suzhou 215011, China

Received 1 May 2012; Revised 2 July 2012; Accepted 10 July 2012

Academic Editor: Soohee Han

Copyright © 2012 Qixin Zhu and Guangming Xie. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qixin Zhu and Guangming Xie, “Finite-Horizon Optimal Control of Discrete-Time Switched Linear Systems,” Mathematical Problems in Engineering, vol. 2012, Article ID 483568, 12 pages, 2012.